# SDR CA960320521

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 5241 · Galley Doors
- Part: Door Rod Assy
- Part number: 49293611
- Condition: Bent/Twisted
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)GALLEY DOOR FROZEN; PARTS DAMAGED WHILE FORCING DOOR OPEN. MAINTENANCE INSTALLED NEW FITTING AND ROD ASSEMBLY P/N 39166121.
